WIT Press


Invited Paper Dual Reciprocity Boundary Element Based On Complete Set Global Shape Functions

Price

Free (open access)

Paper DOI

10.2495/BE930231

Volume

1

Pages

15

Published

1993

Size

1,046 kb

Author(s)

A. H-D. Cheng, S. Grilli & 0. Lafe

Abstract

A dual reciprocity boundary element method based on global shapes functions belonging to a complete set to transform domain integrals into boundary ones is presented. Governing equations of Poisson and Helmholtz type are tested. It is demonstrated that the complete set shape functions are more efficient and accurate in approximating domain integrals than those based on incomplete set. INTRODUCTION The application of Boundary Element Method to non-standard linear par- tial differential operators, or to nonlinear and time-dependent ones, often le

Keywords